MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SMS STEM; SMS COLLARED SOLID STEM STD SIZE4

MEDACTA INTERNATIONAL SA SMS STEM; SMS COLLARED SOLID STEM STD SIZE4
Model Number 01.36.144
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
At approximately 2 years and 8 months after the primary surgery, the patient experienced implant loosening.No further information has been received.
 
Additional Manufacturer Narrative
Batch review performed on 11 may 2026 lot 2218146: (b)(4) items manufactured and released on 05 january 2023.Expiration date: 07 december 2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported events during the period of review.Lot 2005100: (b)(4) items manufactured and released on 11 september 2020.Expiration date: 02 september 2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold, with no similar reported events during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
SMS STEM
Common Device Name
SMS COLLARED SOLID STEM STD SIZE4
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25275479
Report Number3005180920-2026-00481
Device Sequence Number13201228
Product Code LZO
UDI-Device Identifier07630345701718
UDI-Public07630345701718
Combination Product (Y/N)N
PMA/510(K) Number
K203041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.36.144
Device Lot Number2218146
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale